Pseudo-Banach algebras

G. Allan; H. Dales; J. McClure

Studia Mathematica (1971)

  • Volume: 40, Issue: 1, page 55-69
  • ISSN: 0039-3223

How to cite


Allan, G., Dales, H., and McClure, J.. "Pseudo-Banach algebras." Studia Mathematica 40.1 (1971): 55-69. <>.

author = {Allan, G., Dales, H., McClure, J.},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {55-69},
title = {Pseudo-Banach algebras},
url = {},
volume = {40},
year = {1971},

AU - Allan, G.
AU - Dales, H.
AU - McClure, J.
TI - Pseudo-Banach algebras
JO - Studia Mathematica
PY - 1971
VL - 40
IS - 1
SP - 55
EP - 69
LA - eng
UR -
ER -

Citations in EuDML Documents

  1. T. H. Nguyen, Calcul fonctionnel dépendant de la croissance des coefficients spectraux
  2. M. Akkar, C. Nacir, Structure m -convexe d’une algèbre limite inductive localement convexe d’algèbres de Banach
  3. Mohamed Akkar, Caractérisation des algèbres localement m-convexes dont l'ensemble des caractères est équiborné
  4. Mati Abel, Topological algebras with maximal regular ideals closed
  5. Mohamed Akkar, Fonctions entières et théorèmes de Banach-Steinhaus dans certaines algèbres complètes
  6. Maria-Angeles Zurro, On the rings of formal solutions of polynomial differential equations

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.